# SDR HALA2019031500126

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 25,933 hours, 4,157 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER START STATUS PAGE INDICATING CAT 3 SINGLE ONLY/INOP SYSTEM, CAT3 DUAL NOTE AND GROUND POWER FAILED AT GATE PRIOR TO APU START. AS PER CREW MSG CLEARED AFTER ENGINE SHUTDOWN, UNABLE TO DUPLICATE FAULT, RESTARTING ENGINE AT GATE CAT 3 DUAL STATUS MSG AT START, PERFORMED AFS TEST PER FIM 22-96-00 NO FAULT, MSG RETURNS WITH ALL HYD PUMP ON, PER MC REPLACED RELAY FIN 22CB, RUN ENGINE NO FAULTS,OK FOR SVC.
